Index of transversally elliptic D-modules
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 34 (2001) no. 2, p. 223-265
@article{ASENS_2001_4_34_2_223_0,
     author = {Guillermou, St\'ephane},
     title = {Index of transversally elliptic $D$-modules},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {2},
     year = {2001},
     pages = {223-265},
     doi = {10.1016/s0012-9593(00)01060-0},
     zbl = {1011.32004},
     mrnumber = {1841878},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_2_223_0}
}
Guillermou, Stéphane. Index of transversally elliptic $D$-modules. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 34 (2001) no. 2, pp. 223-265. doi : 10.1016/s0012-9593(00)01060-0. http://www.numdam.org/item/ASENS_2001_4_34_2_223_0/

[1] Atiyah M.F, Elliptic Operators and Compact Groups, Lect. Notes in Math., 401, Springer-Verlag, 1974. | MR 482866 | Zbl 0297.58009

[2] Atiyah M.F, Bott R, A Lefschetz fixed point formula for elliptic complexes: I, Ann. Math. 86 (1967) 374-407. | MR 212836 | Zbl 0161.43201

[3] Atiyah M.F, Bott R, A Lefschetz fixed point formula for elliptic complexes: II, Ann. Math. 88 (1968) 451-491. | MR 232406 | Zbl 0167.21703

[4] Beilinson A.A, Bernstein J, Deligne P, Faisceaux pervers, Astérisque, 100, 1982. | MR 751966 | Zbl 0536.14011

[5] Berline N, Vergne M, The Chern character of a transversally elliptic symbol and the equivariant index, Invent. Math. 124 (1996) 11-49. | MR 1369410 | Zbl 0847.46037

[6] Brylinski J.L, Differential Operators on the Flag Varieties, Astérisque, 87-88, 1981. | Zbl 0537.14010

[7] D'Agnolo A, Schapira P, Radon-Penrose transform for D-modules, J. Funct. Anal. 139 (1996) 349-382. | Zbl 0879.32012

[8] Duflo M, Heckman G, Vergne M, Projection d'orbites, formule de Kirillov et formule de Blattner, in: Harmonic Analysis on Lie Groups and Symmetric Spaces, Mem. Soc. Math. France, 15, 1984, pp. 12-65. | Numdam | MR 789081 | Zbl 0575.22014

[9] Grothendieck A, La théorie de Fredholm, Bull. Soc. Math. France 84 (1956) 319-384. | Numdam | MR 88665 | Zbl 0073.10101

[10] Grothendieck A, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 16 (1955). | MR 75539 | Zbl 0123.30301

[11] Guillermou S, Lefschetz class of elliptic pairs, Duke Math. J. 85 (1996) 273-314. | MR 1417618 | Zbl 0876.58046

[12] Harish-Chandra , Invariant eigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc. 119 (1965) 457-508. | MR 180631 | Zbl 0199.46402

[13] Hotta R, Kashiwara M, The invariant holonomic system on a semisimple Lie algebra, Invent. Math. 75 (1984) 327-358. | MR 732550 | Zbl 0538.22013

[14] Kashiwara M, Character, character cycle, fixed point theorem and group representations, in: Representations of Lie Groups, Adv. Stud. Pure Math., 14, 1988, pp. 369-378. | MR 1039844 | Zbl 0699.22024

[15] Kashiwara M, D-modules and representation theory of Lie groups, Ann. Inst. Fourier 43 (1993) 1597-1618. | Numdam | MR 1275211 | Zbl 0823.22013

[16] Kashiwara M, Schapira P, Sheaves on Manifolds, Grundlehren der Mathematischen Wissenschaften, 292, Springer-Verlag, 1990. | MR 1074006 | Zbl 0709.18001

[17] Kashiwara M, Schapira P, Moderate and formal cohomology associated with constructible sheaves, Mem. Soc. Math. France (N.S.), 64, 1996. | Numdam | MR 1421293 | Zbl 0881.58060

[18] Kashiwara M, Schmid W, Quasi-equivariant D-modules, equivariant derived category, and representations of reductive Lie groups, in: Lie Theory and Geometry, Prog. Math., 123, 1994, pp. 457-488. | MR 1327544 | Zbl 0854.22014

[19] Mirkovic I, Uzawa T, Vilonen K, Matsuki correspondence for sheaves, Invent. Math. 109 (1992) 231-245. | MR 1172690 | Zbl 0789.53033

[20] Ochiai H, Characters and character cycles, J. Math. Soc. Japan 45 (1993) 583-598. | MR 1239337 | Zbl 0840.22021

[21] Sato M, Kawai T, Kashiwara M, Microfunctions and pseudo-differential equations, in: Hyperfunctions Pseudo-Differential Equations, Proc. Conf. Katata 1971, Lect. Notes in Math., 287, 1973, pp. 263-529. | MR 420735 | Zbl 0277.46039

[22] Schapira P, Schneiders J.-P, Index Theorem for Elliptic Pairs, Astérisque, 224, 1994. | Zbl 0856.58037

[23] Schmid W, Vilonen K, Characters, fixed points and Osborne's conjecture, in: Representation Theory of Groups and Algebras, Contemp. Math., 145, 1993, pp. 287-303. | MR 1216196 | Zbl 0811.22006

[24] Schneiders J.-P, Quasi-Abelian Categories and Sheaves, Mem. Soc. Math. France (N.S.), 76, 1999. | Numdam | MR 1779315 | Zbl 0926.18004

[25] Trèves F, Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1967. | MR 225131 | Zbl 0171.10402